| Model Number |
MR8-AA10DK |
| Medical Device Problem Codes |
Overheating of Device (1437); Vibration (1674); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the device was tested, and the temperature was measured to be 130.4f.The likely cause was identified as due to heavily corroded bearings, input and output drive shafts.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, drill was described as shuddering or jumping when applied to bone.Appears to be a distal b earing issue as has been previously noted at this site.This attachment was a warranty replacement for a previous incident.It was reported that there was no patient impact.It was also reported that there was no intervention performed, no damaged piece remained in the patient's body, and there was no delay in procedure.The procedure was completed with backup product(s).On further information it was stated as device overheating.